# SDR AU960571

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Govt N22B
- Engine: Allsn 250B17B
- Propeller: Hartzl HCA3VF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 6876376
- Condition: Cracked
- Location: Eng,Fuel Control
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR SCROLL TO PC FILTER INLET PIPE CRACKED ACROSS FLARE AND PARTIALLY BLOCKED WITH CARBON
